# SDR COMA0260084

- Difficulty date: February 4, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 3,050 hours, 2,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1253B
- Condition: Malfunctioned
- Location: L/H
- Part time: 3,050 hours, 2,548 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5518 FLAPS FAIL CAUTION MESSAGE.REPLACED THE LEFT BPSU.
